Tag Archives: myocardial infarction

Common Pain Relievers Are Causing Heart Attacks

From Dr Mercola

Story at-a-glance

  • Nearly 70 million prescriptions for nonsteroidal anti-inflammatory drugs (NSAIDs) are written each year in the U.S. and 30 billion doses are consumed, often for headaches, back pain and menstrual pain
  • Recent research finds a link between consistent use of NSAIDs with an increased risk of heart attack in the first seven days, with or without a previous history of heart disease
  • It is important to address the cause of the pain while using strategies that don’t have significant side effects, such as cayenne cream, acupuncture, Emotional Freedom Techniques and chiropractic management

Nonsteroidal anti-inflammatory drugs (NSAIDs) are prescribed extensively throughout the world. In the U.S., nearly 70 million prescriptions are written and 30 billion doses are consumed each year when over-the-counter NSAIDs are included.1

In many cases NSAIDs are prescribed to treat back pain, headaches, menstrual pain and arthritis. While most consider the medication innocuous, the truth is that by conservative estimates over 105,000 people are hospitalized each year from the side effects of NSAIDsand over 16,000 of those die.2

Side effects from long-term use of NSAIDs range from hearing loss to gastrointestinal bleeding. Unfortunately, there is no specific antidote for NSAID poisoning, which may lead to metabolic acidosis, multisystem organ failure and death.3

Research has now discovered side effects from NSAIDs may occur even with short-term use, increasing your risk of a heart attack in the first week to month if you take the medication consistently.4 The U.S. Food and Drug Administration (FDA) has recognized the risks associated with NSAIDs since 2004.5

In order to review all studies involving NSAIDs, the FDA also recommended limiting use of over-the-counter NSAIDs. This review order came on the heels of rofecoxib’s (Vioxx) withdrawal from the market due to an increase in cardiovascular risk.6 Shortly after the withdrawal of Vioxx, another NSAID, valdecoxib (Bextra), was pulled from the shelves due to increased risk of heart, stomach and skin problems that outweighed the benefits of using the drug.7

READ MORE

https://articles.mercola.com/sites/articles/archive/2017/05/24/common-pain-relievers-heart-attack-risk.aspx

Advertisements

Healthy 14 year old boy dies after Gardasil Vaccination – Doctor warns avoid competitive sports following the vaccine

By Norma Erickson

SaneVax-FeaturedGardasil®-related fatal myocardial infarction in a teenage boy – case filed in United States Court of Federal Claims Office of Special Masters.

Gomez versus USDOH: Petition No. 15-0160V1 filed by the Roberts Law Firm of Newport Beach, California for petitioners Adan Gomez and Raquel Ayon, on behalf of their deceased son Joel Gomez, states:

Joel Gomez received a Merck Gardasil vaccine on June 19, 2013 and again on August 19, 2013, and died in his sleep the following day on August 20, 2013. The death was caused in fact by receiving the Gardasil Vaccine.

This statement is reinforced by a supportive Expert Report written by Sin Hang Lee, MD, stating:

Gardasil® did cause or contributed to a myocardial infarction in the decedent, and that the second dose of Gardasil® finally caused a fatal hypotension in this case on the day of vaccination. There was no other plausible cause for the death of Joel Gomez at the night of August 19, 2013.

The record shows that Joel Gomez, the decedent, a 14-year old healthy boy who had regular visits to the pediatrician’s office for periodic check-ups since birth showed no evidence of any pre-existing health issues, specifically no evidence of cardiac abnormalities, psychological disorders or substance abuse. The teenager had been training for the high school football team from four to five hours a day for the two months prior to his death without incident…. read more HERE

In a telephone interview with Dr. Lee about the significance of this case for parents and medical professionals, Dr. Lee said:

Teenagers vaccinated with Gardasil® should stay away from competitive sports such as football for at least two months, and should have an electrocardiogram to rule out silent myocardial infarction if there is any incidence of syncope, chest discomfort, tachycardia or hypotension within two months after Gardasil® vaccination.

READ MORE:

http://sanevax.org/vaccine-injury-compensation-program-fatality-after-gardasil/

Photo Credit: Wikimedia